MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT
Model Number ECP0112G
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the malfunctions; therefore, a lot history review could be performed.The devices were returned to the manufacturer for evaluation.For 16 malfunctions, foreign material was identified on the device.For the remaining 9 malfunctions, foreign material was confirmed.The definitive root cause is unknown.The devices are labeled for single use.(lot number: vtdv0581).
 
Event or Problem Description
This report summarizes 25 malfunctions.A review of the reported information indicated that model ecp0112g biopsy instrument allegedly experienced foreign material present in device.This information was received from various sources.This malfunctions did not involve patients.Age, weight, and gender of the patient was not provided.

Brand Name
ENCOR BIOPSY PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10302947
Report Number2020394-2020-04755
Device Sequence Number667191
Product Code KNW
UDI-Device Identifier00801741086267
UDI-Public(01)00801741086267
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberECP0112G
Device Catalogue NumberECP0112G
Device Lot NumberVTDN0043, VTDS0312, VTDT0406
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/21/2020
Patient Sequence Number1